# SDR JBXA0000151

- Difficulty date: March 10, 2000
- Submitted: March 13, 2000
- Operation: Air carrier
- Aircraft: N576ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 1,062 hours, 918 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR CAUTION MESSAGE IN FLIGHT.   PERFORMED OPERATIONAL TEST OF PASSENGER DOOR IAW CRJ AMM 52-11-00.  OPS CHECK NORMAL, NO FAULTS INDICATED.
